# SDR 07FDEA03050

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6558352273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, CARGO FLOOR SUPPORT HAS CORROSION AROUND NUTPLATES AT BS 640-646, LBL 9" FLOOR SUPPORT OUT OF LIMITS AFTER CLEAN UP, NEW FLOOR SUPPORT FABRICATION BY BACK SHOP ON N00727 REF BAC DWG 65-58352 AND HEAT TREATED ON 8130-3 FORM TRACKING NR 2007- 08-106 AND INSTALLED REF SRM 51-40-4 FIG 1 SHEET 5.
